您当前的位置:
首页 >
文章列表页 >
ASYMPTOTIC BEHAVIOR AND BOUNDEDNESS OF SECOND-ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS WITH APPLICATION TO ROCKET PROPULSION
更新时间:2026-09-14
    • ASYMPTOTIC BEHAVIOR AND BOUNDEDNESS OF SECOND-ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS WITH APPLICATION TO ROCKET PROPULSION

    • 二阶泛函微分方程的渐近性有界性及其对火箭推进问题的应用
    • Issue 4, Pages: 377-384(1992)
    • Published:1992

    移动端阅览

  • 王晓霞, 仉志余. ASYMPTOTIC BEHAVIOR AND BOUNDEDNESS OF SECOND-ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS WITH APPLICATION TO ROCKET PROPULSION[J]. 1992, (4): 377-384. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

49

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

THE OSCILLATIONS AND THE ASYMPTOTIC PROPETIES OF SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS
Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments
ASYMPTOTIC PROPERTIES OF NONOSCILLATORY SOLUTIONS OF SECOND ORDER NEUTRAL DIFFERENTIAL EQUATIONS
USING KANES METHOD TO FORMULATE DYNAMIC EQUATIONS OF PASSIVE CONTROLLER OF ROCKET
Configuration Design and Research of a Hybrid Quadruped Perilla Sowing Robot

Related Author

燕居让
高英
张广
陈璧辉
陈国光
赵文宣
王放明

Related Institution

山西大学数学系
雁北师范学院
大同高等专科学校
0